# SDR SQ7A062002

- Difficulty date: January 26, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N282
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING SCHEDULED MAINTENANCE THE FLOORBEAM AT BS 1166, WL 208.1, & LBL 11 WAS FOUND CORRODED.  REPAIRED PER SRM 53-10-8, FIG 8.
